# SDR ASAA2024060750736

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810155
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 141A5810-155 HAS DELAM/CORRODED INSERTS. GROUNDED - YES. REPAIRED FLOOR PANEL P/N 141A5810-155 DELAM AND CORRODED INSERTS WITH A FIBERGLASS DOUBLER REPAIR AND REPLACING ALL DAMAGED INSERTS I.A.W B737-800 SRM 53-00-50-2R-1, 53-00-50-2R-4, 53-00-50-2R-0.
